# SDR CALA9700328

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT AT STA 540, AIRCRAFT CENTERLINE, LT SIDE.  THE ANGLE WAS REPAIRED IAW SRM 51-70-11.
